# SDR CA110830017

- Difficulty date: August 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT WITH THE MFG TEST PILOT, THE CREW OF THE NEW ACFTWERE ON DECENT FOR LANDING.  AT APPROXIMATELY 150 FT ABOVE GROUND THE CREW NOTICED A "LOW FUEL PRESSURE" INDICATION.  BEFORE THEY COULD REACT THE NR 1 ENGINE FLAMED-OUT.  THE LANDING WAS DIVERTED TO AN ADJACENT TAXI-WAY AND SUCCESSFUL TOUCHDOWN WAS MADE WITH NO INJURIES OR DAMAGE.  UPON FIRST INSPECTION THERE IS NO EXTERNAL DAMAGE, LEAKS OR LOOSE LINES.  FSR WAS DISPATCHED ON-SITE FOR TROUBLESHOOTING.
